# SDR 06FDEA1003

- Difficulty date: March 11, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION 1724, RBL 72.  MAIN DECK COMPARTMENT CORRODED SEAT TRACK AT STATION 1724 RBL 72 REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II FROM STATION 1531 RBL 75 TO STATION 1887 RBL 68.  REFER TO SNRM N00553 FOR SEAT TRACK REPLACEMENT.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
